OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.10 (1978) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6474

Title: On locally compact paracompact spaces
Authors: Tironi, Gino
Issue Date: 1978
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Gino Tironi, "On locally compact paracompact spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 10 (1978), pp. 128-132.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
10 (1978)
Abstract: Viene data una dimostrazione elementare del fatto che il prodotto cartesiano di un'infinità numerabile di spazi localmente compatti e paracom¬patti è uno spazio paracompatto. Infine si caratterizzano gli spazi ereditariamente paracompatti e perfettamente normali.
An elementary proof is given that the cartesian product of countably many locally compact and paracompact spaces is a paracompact space. Finally hereditarily paracompact and perfectly normal spaces are characterized.
URI: http://hdl.handle.net/10077/6474
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.10 (1978)

Files in This Item:

File Description SizeFormat
TironiRendMat10.pdf366.97 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.